MathSciNet Relay Station
MathSciNet bibliographic data
MR2356061 42B25 (26D10 46E35)
Aldaz, J. M.; Pérez Lázaro, J. Boundedness and unboundedness results for some maximal operators on functions of bounded variation. J. Math. Anal. Appl. 337 (2008), no. 1, 130–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement